New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Will i gain weight?
17 Replies
phoebe - August 28

How does HRT affect my physical appearance? Will i gain weight with this? How long should i take it?

 

lyka - August 28

Woman are suppose to gain weight around the time of menopause. HRT has nothing to do with it. This can be taken as long as you wanted to.

 

sandra - August 29

Most woman gain weight during menopause years. This will come gradually. There is no reason why you should settle for anything at this stage of your life, let alone weight gain.

 

trixie - August 31

Doctors says that the women taking HRT got slightly fatter than the women who weren't taking HRT. But it is unclear whether HRT is to be blame. As we all know, woman gains weight as they grow older.

 

andrea - September 3

There's no magic to avoiding weight gain as you get older. All you need to do is watch what you eat and get that body moving. approach doctor they can help you with symptoms of the menopause and weight gain.

 

justine - September 7

The older you get, the tougher it is to lose weight. because by then, your body and your fat are really good friends. hahahaha, just kidding! this is what actually most of my friends say.

 

missy - September 8

very funny justine! you are actually right about that! that's what we call "embrace with reality"... ahahaha...

 

phoebe - September 15

menopause signals the body to start retaining fat especially around the tummy area. there's nothing you can do with it anymore. all i can say is... take it and leave with it!

 

justine - September 16

hahaha... this is actually my big problem! how i wish i never noticed it, i actually didn't noticed it for so long... but people around you can see the changes... what a shame for a former weightlifter like me...

 

phoebe - September 17

hey, there's nothng to be ashamed justine. it's part of our life.

 

olivia - September 18

are you familiar with DHEA justine? it's a nutritional supplement for bodybuilding enthusiasts like you. it plays a big part in reducing fat, and regulating healthy blood pressure.

 

justine - September 21

never heard of this before. thanks for the info. anyway, what does his DHEA means?

 

olivia - September 22

dehydroepiandrosterone or DHEA is a multi-functional steroid. some believe that supplements of DHEA may increase youthful vigor.

 

justine - September 23

really? can you please share more information? how about the side effects?

 

ladyinred - October 2

like any other androgenic steroids, DHEA can also cause hair loss. side effects may also include irritability and restlessness. and this can also cause acne problem among others.

 

justine - October 2

wow that's real bad! does the side effects happen to everyone who takes it?

 

ralph - October 9

i think i can handle the side effects except for one... hair loss! no way! does hair loss happen to everyone?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question